U.S. doctors online nowAsk doctors free
Pittsburgh, PA
A 24-year-old male asked:

Will the medication tamoxifen effect the results of a mri of the brain? would this medication cause the brain mri to be inaccurate?

2 doctor answers4 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Unlikely: Should not distort or alter MRI results.
Dr. Ramji Rajendran
Radiation Oncology 16 years experience
Tamoxifen MRI: Tamoxifen can sometimes cause neurological side effects such as mood changes. However, there is no data that suggests that tamoxifen changes the anatomy or imaging of the brain. Tamoxifen is a very effective anti-estrogen drug for breast cancer prevention and treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 29-year-old member asked:
2 doctor answers4 doctors weighed in
A 45-year-old male asked about a 41-year-old female:
1 doctor answer1 doctor weighed in
A 39-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 21, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.